# SDR AU960190

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm G73
- Engine: Pwa R1340AN1
- Propeller: Hamstd 23D40
- System (JASC): 6120 · Propeller Controlling System
- Part: Governor
- Part number: 4GBU80M
- Condition: Faulty
- Location: Prop Cntrl Sys
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE PROPELLER GOVERNOR TRANSFER VALVE FAULTY - VALVE ALLOWED FEATHER PUMP PRESSURE TO PARTIALLY BYPASS PREVENTING UNFEATHERING OF PROPELLER
